# SDR REXA2020040700427

- Difficulty date: April 2, 2020
- Submitted: April 7, 2020
- Operation: Air carrier
- Aircraft: N133EV
- Make and model: Cndair CL6002D24
- Aircraft serial: 15222
- Aircraft time: 27,565 hours, 18,752 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Filter
- Part number: LA4010
- Condition: Odor
- Location: Cabin
- Stage of operation: TO
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

ON TAKEOFF, UPON ADDING TAKEOFF THRUST WE NOTICED A STRONG BURNING SMELL AND A FINE VISIBLE HAZE SLOWLY STARTED TO FILL THE COCKPIT. AFTER A COUPLE MINUTES THE HAZE BEGAN TO FADE AWAY HOWEVER THE BURNING SMELL REMAINED DURING THE REST OF THE FLIGHT. NO DEICING AND NO ABNORMAL INDICATIONS WERE PRESENT. PACKS ON, FLEX TAKEOFF THRUST. ANTI-ICE OFF.
PERFORMED TROUBLESHOOTING TO AVIONICS EXHAUST FANS, DISPLAY COOLING FANS, AND RECIRC FANS, OPS CHECK GOOD. REPLACED RECIRC FAN FILTERS IAW JOB CARDS 900-21-180-701 AND 900-21-180-702. RAN PACKS AND ENGINES, NO SMOKE OR FUMES NOTED AT THIS TIME.
